# SDR SCNA20121212090

- Difficulty date: December 11, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 44,745 hours, 35,075 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FINAL DESCENT FOR LANDING, RIGHT WING BODY OVERHEAT ILLUMINATED.  MAINTENANCE FOUND THE LEADING EDGE OUTBOARD FIRE DETECTION, FWD RT STRUT FIRE DETECTION, & FWD RT PACK BAY LOOPS SHORTED.  REMOVED & REPLACED.  OPS CHECKS OK.
